MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Codes Fracture (1260); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
As reported: "the impactor shaft end sheared off inside of the impactor platform.During impaction.The case was completed successfully".Case type: tha.As per the mps: "the impactor shaft was the only item that broke, it broke inside the intact platform".
 
Event or Problem Description
As reported: "the impactor shaft end sheared off inside of the impactor platform.During impaction.The case was completed successfully." case type: tha as per the mps: "the impactor shaft was the only item that broke, it broke inside the intact platform.".
 
Additional Manufacturer Narrative
Reported event: it was reported that the impaction shaft was broken during impaction of the cup.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the device history records indicate (b)(4) devices were manufactured under lot no 32882 and accepted into final stock on 12/22/2015 and (b)(4) devices were manufactured and accepted into final stock on 12/23/2015.The rejected device was dispositioned as "return to vendor" per (b)(4) on 04/01/2016.The non conformance was unrelated to the failure in this investigation.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209830, lot number 32882 shows 04 additional complaints related to the failure in this investigation.The complaint (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.If additional information is received the complaint will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8508319
Report Number3005985723-2019-00288
Device Sequence Number13688421
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number32882
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;